# SDR ASAA2019042242958

- Difficulty date: April 4, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT FLOOR STA 312-STA 328 RBL 31 INTERCOTAL CRACKED ON UPPER SURFACE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT PAX COMPARTMENT FLOOR STA 312 STA 328 RBL 31 IAW B737 800 SRM 51 40 02 0G 0.
